D-Optimal designs for poisson regression models

K.G. Russell, D.C. Woods, S.M. Lewis, J.A. Eccleston

Research output: Contribution to journalArticle

36 Citations (Scopus)
4 Downloads (Pure)

Abstract

We consider the problem of finding an optimal design under a Poisson regression model with a log link, any number of independent variables, and an additive linear predictor. Local D-optimality of a class of designs is established through use of a canonical form of the problem and a general equivalence theorem. The results are applied in conjunction with clustering techniques to obtain a fast method of finding designs that are robust to wide ranges of model parameter values. The methods are illustrated through examples.
Original languageEnglish
Pages (from-to)721-730
Number of pages10
JournalStatistica Sinica
Volume19
Issue number2
Publication statusPublished - Apr 2009

Fingerprint Dive into the research topics of 'D-Optimal designs for poisson regression models'. Together they form a unique fingerprint.

  • Cite this

    Russell, K. G., Woods, D. C., Lewis, S. M., & Eccleston, J. A. (2009). D-Optimal designs for poisson regression models. Statistica Sinica, 19(2), 721-730.